# SDR 2008UALA02233

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 EXTERIOR EMERGENCY LIGHT INOP.  FOUND BATTERY CHARGER INOP.    REPLACED BATTTERY CHARGER, OPS CHECKED NORMAL.
